What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 26, 3:24 PM CST, 2 hours 46 minutes earlier.
Area forecast discussion, Jun 26, 3:24 PM CST, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
424 PM CDT Wed Jun 26 2019
.SHORT TERM.../Tonight through Thursday Night/
Scattered showers and thunderstorms were beginning to spread
nwd across East TX lakes but should diminish by later this eve.
High pressure will keep any convection very isold Thursday aftn
and eve and most likely limited to limited sea breeze in lgt
southerly flow. Aftn highs will rise to either side of 90 degrees
but mostly lower 90s on Thursday and fall to around 70 just above
dewpoints on Thursday night in lgt winds./07/.
.LONG TERM.../Friday through Wednesday/
Not much change from previous forecast in the extended. An upper
ridge will continued to be centered over Eastern New Mexico and West
Texas by Friday and will gradually migrate northeastward into Kansas
and Nebraska during the weekend and through the early part of next
week. During the same period, a weak upper trough will slowly
retrograde westward across Arkansas and into Oklahoma, while a
stronger trough will move west along the Gulf coast and into South
Texas by Sunday morning. Diurnally-driven scattered showers and
thunderstorms will become fixture in the forecast during this
period. The highest chances for rain during any given day will
generally be south of Interstate 20 where deep layer moisture and
the influence of the sea breeze will be the greatest.
By next Tuesday, the trough over Texas will merge with a broader
trough axis in the westerlies that will be moving across the Plains.
This trough axis may act to further enhance our chances for
thunderstorms Tuesday and into Wednesday. Overall, the chance for
any organized severe weather appear low. However, downbursts will be
possible, especially from collapsing storms, which may produce
marginally severe wind gusts.
Moisture levels will remain relatively high. With the persistent
rain chances and associated cloud cover, daytime high temperatures
will generally hold steady in the upper 80s to lower 90s.
/20/
&&
.PREV DISCUSSION... /issued 105 PM CDT Wed Jun 26 2019/
AVIATION...
Mid and upper lvl cloud decks mainly along and south of I-20.
Vfr conditions expected thru 27/18z fcst cycle aside from a few
possible late night low clouds at klfk, or patchy late night fog
at mainly keld terminal. Widely scattered convection possible
later in period, but too uncertain to mention attm as 12z area
soundings indicating dry lower lvls. Southerly winds mostly 5 to
10 kts this aftn, becmg lgt by 27/00z./07/.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 71 92 72 92 / 20 20 20 20
MLU 71 93 71 92 / 10 20 20 30
DEQ 70 90 70 90 / 10 10 10 20
TXK 71 91 71 90 / 10 10 10 20
ELD 70 93 70 92 / 10 20 20 20
TYR 71 90 72 91 / 30 20 20 20
GGG 70 92 71 91 / 20 20 20 20
LFK 72 92 71 93 / 40 30 20 30
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&
Hazardous weather outlook, Jun 26, 11:00 AM CST, 7 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1200 PM CDT Wed Jun 26 2019
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-271700-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1200 PM CDT Wed Jun 26 2019
This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.
.DAY ONE...This Afternoon and Tonight...
Isolated to scattered thunderstorms are possible today through
early this evening. Any thunderstorms that do develop should
gradually diminish this evening as daytime heating wanes. However,
strong gusty winds and brief, locally heavy rainfall will be
possible with the stronger storms.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...
Isolated to scattered thunderstorms will be possible Thursday
through Tuesday, mainly during peak daytime heating. The stronger
storms may produce gusty winds and brief, locally heavy rainfall.
Localized flash flooding could occur with any slow moving storms.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated through tonight.
20
In the hours before
Special weather statement, Jun 26, 3:09 PM CST, 3 hours 1 minute before
Special Weather Statement
National Weather Service Shreveport LA
409 PM CDT Wed Jun 26 2019
TXZ149-152-165-262145-
Cherokee TX-Angelina TX-Nacogdoches TX-
409 PM CDT Wed Jun 26 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NACOGDOCHES...
NORTHWESTERN ANGELINA AND SOUTHEASTERN CHEROKEE COUNTIES UNTIL 445 PM
CDT...
At 409 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Apple Springs to Hudson to near Huntington.
Movement was northwest at 20 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Lufkin, Hudson, Huntington, Wells, Woden, Pollok, Redland, Clawson
and Central.
LAT...LON 3124 9486 3126 9490 3128 9488 3130 9490
3132 9490 3134 9491 3134 9495 3138 9495
3142 9500 3144 9501 3145 9505 3147 9506
3153 9491 3154 9453 3128 9439 3129 9473
3120 9486
TIME...MOT...LOC 2109Z 143DEG 18KT 3121 9496 3135 9479 3135 9454
20Special weather statement, Jun 26, 3:35 PM CST, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Shreveport LA
435 PM CDT Wed Jun 26 2019
LAZ010-017-018-TXZ150-152-153-166-167-262215-
De Soto LA-Natchitoches LA-Sabine LA-Sabine TX-Nacogdoches TX-
San Augustine TX-Shelby TX-Rusk TX-
435 PM CDT Wed Jun 26 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE SOTO...
SOUTHWESTERN NATCHITOCHES AND SABINE PARISHES...SOUTHEASTERN RUSK...
NORTHEASTERN NACOGDOCHES...SHELBY...NORTHERN SAN AUGUSTINE AND
CENTRAL SABINE COUNTIES UNTIL 515 PM CDT...
At 434 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Slagle to 6 miles southeast of Patroon to
near Melrose. Movement was north at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Center, Milam, Many, San Augustine, Zwolle, Hemphill, Tenaha,
Timpson, Garrison, Converse, Melrose, Patroon, Martinsville, Bland
Lake, Neuville, Woden, Rosevine, Macune, Shelbyville and Oak Grove.
LAT...LON 3139 9390 3146 9454 3192 9460 3196 9391
3151 9301 3136 9309 3136 9339 3128 9344
3128 9353 3124 9356 3120 9354 3118 9357
TIME...MOT...LOC 2134Z 182DEG 21KT 3120 9318 3157 9393 3154 9446
50Special weather statement, Jun 26, 4:21 PM CST, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Shreveport LA
521 PM CDT Wed Jun 26 2019
LAZ001-002-010-011-TXZ136>138-149>151-153-262315-
De Soto LA-Bossier LA-Red River LA-Caddo LA-Gregg TX-Smith TX-
Cherokee TX-Panola TX-Harrison TX-Shelby TX-Rusk TX-
521 PM CDT Wed Jun 26 2019
...SIGNIFICANT WEATHER ADVISORY FOR DE SOTO...NORTHWESTERN RED
RIVER...SOUTHERN CADDO AND SOUTHERN BOSSIER PARISHES...SOUTHEASTERN
SMITH...HARRISON...PANOLA...RUSK...NORTHERN SHELBY...GREGG AND
CHEROKEE COUNTIES UNTIL 615 PM CDT...
At 519 PM CDT, Doppler radar was tracking gusty thunderstorms along
a line extending from near Maydelle to 8 miles southwest of Carthage
to 9 miles south of Mansfield. Movement was north at 35 mph.
Wind gusts up to 40 mph will be possible with these storms.
Locations impacted include...
Shreveport, Tyler, Longview, Bossier City, Marshall, Jacksonville,
Henderson, Kilgore, Whitehouse, Carthage, White Oak, Rusk, Mansfield,
Hallsville, Haughton, Greenwood, Blanchard, Overton, Bullard and
Waskom.
LAT...LON 3268 9438 3251 9347 3184 9357 3184 9364
3198 9439 3184 9481 3185 9493 3180 9496
3168 9530 3172 9534 3174 9533 3174 9537
3234 9544
TIME...MOT...LOC 2219Z 180DEG 30KT 3176 9529 3205 9440 3191 9365
50Special weather statement, Jun 26, 5:00 PM CST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Shreveport LA
600 PM CDT Wed Jun 26 2019
LAZ010-011-018-262330-
De Soto LA-Natchitoches LA-Red River LA-
600 PM CDT Wed Jun 26 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DE SOTO...RED RIVER
AND WEST CENTRAL NATCHITOCHES PARISHES UNTIL 630 PM CDT...
At 600 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Coushatta, or 17 miles northwest of Natchitoches,
moving north at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Coushatta, Allen, Martin, Hall Summit, Edgefield, Lake End, Evelyn,
Grand Bayou, Hanna, Loggy Bayou, Womack, Crichton, Rambin, Armistead
and Ajax.
LAT...LON 3184 9344 3184 9346 3222 9350 3221 9321
3219 9321 3219 9320 3216 9319 3180 9324
3180 9344
TIME...MOT...LOC 2300Z 180DEG 29KT 3188 9335
50Special weather statement, Jun 26, 5:18 PM CST, 52 minutes before
Special Weather Statement
National Weather Service Shreveport LA
618 PM CDT Wed Jun 26 2019
LAZ001>003-010-012-TXZ124>126-136>138-149>151-270015-
Bossier LA-Caddo LA-Webster LA-De Soto LA-Bienville LA-Gregg TX-
Smith TX-Panola TX-Harrison TX-Marion TX-Wood TX-Upshur TX-
Cherokee TX-Rusk TX-
618 PM CDT Wed Jun 26 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WEBSTER...
NORTHWESTERN DE SOTO...CADDO...WEST CENTRAL BIENVILLE AND BOSSIER
PARISHES...SOUTHERN MARION...NORTHERN RUSK...SOUTHERN UPSHUR...
SMITH...HARRISON...NORTHERN PANOLA...SOUTHERN WOOD...GREGG AND
NORTHWESTERN CHEROKEE COUNTIES UNTIL 715 PM CDT...
At 617 PM CDT, Doppler radar was tracking gusty thunderstorms along
a line extending from Coffee City to 9 miles west of Ringgold.
Movement was north at 30 mph.
Wind gusts up to 40 mph will be possible with these storms.
Locations impacted include...
Shreveport, Tyler, Longview, Bossier City, Marshall, Henderson,
Kilgore, Whitehouse, Carthage, White Oak, Gladewater, Gilmer,
Mineola, Lindale, Hallsville, Haughton, Greenwood, Blanchard, Overton
and Bullard.
LAT...LON 3266 9559 3288 9332 3226 9336 3205 9543
3208 9542 3215 9548 3218 9546 3223 9549
3225 9547 3230 9545 3231 9546 3236 9545
3248 9559
TIME...MOT...LOC 2317Z 182DEG 24KT 3212 9546 3232 9345
50Special weather statement, Jun 26, 6:09 PM CST, 1 minute before
Special Weather Statement
National Weather Service Shreveport LA
709 PM CDT Wed Jun 26 2019
LAZ001-TXZ110-112-124>126-136>138-270100-
Caddo LA-Upshur TX-Gregg TX-Smith TX-Harrison TX-Cass TX-Camp TX-
Marion TX-Wood TX-
709 PM CDT Wed Jun 26 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CADDO PARISH...
CENTRAL SMITH...SOUTHERN CASS...MARION...CENTRAL HARRISON...WOOD...
UPSHUR...CAMP AND CENTRAL GREGG COUNTIES UNTIL 800 PM CDT...
At 708 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Mooringsport to near Edom.
Movement was north at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Tyler, Longview, Marshall, White Oak, Gladewater, Gilmer, Mineola,
Pittsburg, Winnsboro, Leesburg, Lindale, Hallsville, Jefferson,
Linden, Quitman, Hughes Springs, Big Sandy, Hawkins, Ore City and
Clarksville City.
LAT...LON 3296 9517 3303 9513 3308 9496 3291 9473
3288 9471 3288 9466 3307 9465 3307 9404
3302 9404 3302 9401 3258 9404 3235 9545
3248 9559 3269 9559 3272 9564 3296 9567
TIME...MOT...LOC 0008Z 166DEG 36KT 3263 9406 3239 9555
50